Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation results on linear systems of difference equations

Author: Qingkai Kong
Journal: Proc. Amer. Math. Soc. 123 (1995), 3057-3065
MSC: Primary 39A10; Secondary 34K15
MathSciNet review: 1291780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the difference system $ {a_{n + 1}} - {a_n} + \sum\nolimits_{i = 1}^m {{Q_i}{a_{n - {k_i}}} = 0} $ where $ {k_i} \in \mathbb{Z},{Q_i} \in {\mathbb{R}^{r \times r}},i = 1, \ldots ,m$, and systems of more general forms. We establish explicit conditions for the systems to be oscillatory. Those conditions are necessary and sufficient for special cases.

References [Enhancements On Off] (What's this?)

  • [1] O. Arino and I. Györi, Necessary and sufficient condition for oscillation of neutral differential system with several delays, J. Differential Equations 81 (1990), 98-105.
  • [2] W. A. Copple, Stability and asymptotic behavior of differential equations, D. C. Heath and Company, Boston, MA, 1965. MR 0190463 (32:7875)
  • [3] R. D. Driver, G. Ladas, and P. N. Vlahos, Asymptotic behavior of a linear delay difference equation, Proc. Amer. Math. Soc. 115 (1992), 105-112. MR 1111217 (92i:39004)
  • [4] L. Erbe and Q. Kong, Explicit conditions for oscillation of solutions to neutral differential systems, Hiroshima Math. J. 24 (1994), 317-329. MR 1284378 (95d:34117)
  • [5] L. Erbe and B. G. Zhang, Oscillation of discrete analogues of delay equations, Differential Integral Equations 2 (1989), 300-309. MR 983682 (90a:39001)
  • [6] I. Györi and G. Ladas, Oscillation theory of delay differential equations with applications, Clarendon Press, Oxford, 1991. MR 1168471 (93m:34109)
  • [7] I. Györi, G. Ladas, and L. Pakula, Conditions for oscillation of difference equations with applications to equations with piecewise constant arguments, SIAM J. Math. Anal. 22 (1991), 769-773. MR 1091680 (92c:39004)
  • [8] Q. Kong and H. I. Freedman, Oscillation in delay differential systems, Differential Integral Equations 6 (1993), 1325-1336. MR 1235196 (94g:34120)
  • [9] G. Ladas, Explicit conditions for the oscillation of difference equations, J. Math. Anal. Appl. 153 (1990), 276-287. MR 1080131 (92e:39004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A10, 34K15

Retrieve articles in all journals with MSC: 39A10, 34K15

Additional Information

Keywords: Vector difference systems, linear, autonomous, oscillation theory
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society